Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Friction blister on the penile head seems to be oozing thick yellow fluid. Using neosporin. Cause?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
I developed a friction blister on the head of my penis from a mutual masturbation session with my GF. She was a bit over zealous and did not use enough lube. The blister popped and it now oozes clean fluid. I show twice a day and have treated with neosporen. The clear fluid seems to turn thick and yellow/white after a while. Not sure if that is from the neosporen or infection. It does not burn or it but is tender when I shower or remove my boxers.
Posted Sat, 8 Jun 2013 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you have developed friction blister over shaft of your penis due to rough vigorous handling of penis during masturbation which got infected .
Please take broad spectrum antibiotics orally along with anti inflammatory medicine twice daily for a week.
Clean the abrasion with warm water and apply topical antibiotic ointment Neosporin twice daily.

Avoid sexual encounter till it heals up completely.

I think it will get cured with this treatment.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor